On the asymptotic properties of solution of the nonlinear heat equation
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 246-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a14,
author = {V. A. Kondratiev},
title = {On the asymptotic properties of solution of the nonlinear heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {246--255},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a14/}
}
V. A. Kondratiev. On the asymptotic properties of solution of the nonlinear heat equation. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 246-255. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a14/